# SDR YENA2022050900459

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 623
- Aircraft time: 22,536 hours, 15,379 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#841, JFK- SAV. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK). ' UPON GEAR RETRACTION FELT A LOUD THUMP AND GOT "LG WOW SYS FAIL' EICAS MSG. RAN QRC AND RETURNED TO JFK.' (SUPPLEMENTAL TO FOLLOW)
